I am 35 years old female having migraine, cervical and Thyroid problem taking 25 mg daily. I stopped taking from last 2-3 weeks as my
medicine got finished in meantime showed to ayurvedic doctor checked my thyroid which was normal and she gave me substitute (medicine) for that.
The problem I am facing is major hair fall from last one month and this started while I was taking Thyroid. My hairs are falling roots. Also my hair texture is changed from last one year. My hairtexture is thin .My scalp is oily but down hairs are dry. 2
years bacl also got hairfall than it stopped itself due to that
my hair density has become very less now. Hairs are thinning day by day. Can you please provide the reason for it and suggest
remedy and also can I get back my lost hairs, wanted to increase
the density and grow my hairs long.
19 years experience
Ask Free Question
Hi! hair loss could be very disturbing to women and can have various causes. Your thyroid illness could be one of them. Hormonal imbalance and nutritional deficiencies have to be ruled out. Take a multivitamin and iron supplement and dry massage your scalp to improve the blood circulation. If it does not improve in a month you will need further investigation and proper treatment.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Hair Growth treatment